# SDR ASAA2019091430827

- Difficulty date: September 14, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 63,620 hours, 30,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146A101027
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 767 RBL 14 HAS A STRINGER SPLICE CORRODED. GROUNDED - YES. REMOVED AND REPLACED STRINGER CLIP/SPLICE IAW B737-700 SRM 51-40-02-0G-0. W: 1.25" O: .040" R: .033" L: 1.75" D: .007.
